R. Alur and P. Madhusudan, Adding nesting structure to words, J. ACM, vol.56, issue.3, 2009.
DOI : 10.1007/11779148_1

URL : http://www.cis.upenn.edu/~alur/Stoc04Dlt06.pdf

M. Béal, M. Blockelet, and C. Dima, Sofic-Dyck shifts Lecture Notes in Computer Science, 39th International Symposium on Mathematical Foundations of Computer Science MFCS 2014, 2014.

M. Béal, M. Blockelet, and C. Dima, Sofic-Dyck shifts, Theoretical Computer Science, vol.609, pp.226-244, 2016.
DOI : 10.1016/j.tcs.2015.09.027

M. Béal, C. Dima, and P. Heller, N-algebraicity of zeta functions of sofic-Dyck shifts, 2015.

J. P. Bell, S. Burris, and K. A. Yeats, Characteristic points of recursive systems, Electr. J. Comb, vol.17, issue.1, 2010.

J. Berstel and C. Reutenauer, Zeta functions of formal languages, Transactions of the American Mathematical Society, vol.321, issue.2, pp.533-546, 1990.
DOI : 10.1090/S0002-9947-1990-0998123-X

URL : https://hal.archives-ouvertes.fr/hal-00619496

F. Blanchard and G. Hansel, Syst??mes cod??s, Theoretical Computer Science, vol.44, pp.17-49, 1986.
DOI : 10.1016/0304-3975(86)90108-8

P. Flajolet and R. Sedgewick, Analytic Combinatorics, 2009.
DOI : 10.1017/CBO9780511801655

URL : https://hal.archives-ouvertes.fr/inria-00072739

K. Inoue and W. Krieger, Subshifts from sofic shifts and Dyck shifts, zeta functions and topological entropy, 2010.

G. Keller, Circular codes, loop counting, and zeta-functions, Journal of Combinatorial Theory, Series A, vol.56, issue.1, pp.75-83, 1991.
DOI : 10.1016/0097-3165(91)90023-A

URL : https://doi.org/10.1016/0097-3165(91)90023-a

W. Krieger, On the uniqueness of the equilibrium state, Mathematical Systems Theory, vol.76, issue.2, pp.97-104, 1974.
DOI : 10.1007/BF01762180

W. Krieger and K. Matsumoto, Zeta functions and topological entropy of the Markov-Dyck shifts, Münster J. Math, vol.4, pp.171-183, 2011.

D. Lind and B. Marcus, An Introduction to Symbolic Dynamics and Coding, 1995.
DOI : 10.1017/CBO9780511626302

K. Matsumoto, On the simple C * -algebras arising from Dyck systems, J. Operator Theory, vol.58, issue.1, pp.205-226, 2007.

K. Matsumoto, On the Markov-Dyck shifts of vertex type, Discrete and Continuous Dynamical Systems, vol.36, issue.1, pp.403-422, 2016.
DOI : 10.3934/dcds.2016.36.403

URL : http://www.aimsciences.org/journals/doIpChk.jsp?paperID=11360&mode=full

C. Reutenauer, N-Rationality of Zeta Functions, Advances in Applied Mathematics, vol.18, issue.1, pp.1-17, 1997.
DOI : 10.1006/aama.1996.0492

URL : https://doi.org/10.1006/aama.1996.0492